# SDR HALA2019050100211

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,647 hours, 4,391 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - FUEL TRIM LINE FAULT. REMOVED AND REPLACED FUEL ISOLATION VALVE ACTUATOR PER AMM 28-29 
-51-000-801-A. OPS GOOD. NO FAULTS NOTED. OK FOR SVC.
